# SDR I5EA02014091520

- Difficulty date: August 31, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 49,545 hours, 26,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVER WING 2 EMER EXTERIOR LIGHTS INOPERATIVE & LT SIDE ABOVE SEAT 12 ABC INTERIOR EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK LOCATED IN CEILING.
